English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Galois-generic points on Shimura varieties

MPS-Authors
/persons/resource/persons235622

Kret,  Arno
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Cadoret, A., & Kret, A. (2016). Galois-generic points on Shimura varieties. Algebra & Number Theory, 10(9), 1893-1934. doi:10.2140/ant.2016.10.1893.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0EE4-C
Abstract
There is no abstract available